# SDR QXEA2011092100852

- Difficulty date: September 18, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 701-783
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 9 HAS AREAS OF CORROSION FR 701 TO 783.  REMOVED CORROSION IAW RD 8/4-53-884.  REMOVED SEAT TRACK IAW SRM 51-42-05-02-01, 51-41-05-00-01 AND 51-40-15-02-01. MATCH DRILLED NEW SEAT TRACK IAW SRM 51-40-07-02-01.  INSTALLED SEAT TRACK IAW SRM 51-41-05-00-01, 51-42-05-02-01 AND 51-40-15-02-01.  PAINTED IAW SRM 51-25-15-02-01 AND 51-25-15-02-01.
